# SDR SWAA2021060175198

- Difficulty date: May 20, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL STR25R AND WL156.5 AT AFT CARGO COMPARTMENT / FABRICATED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL S-25R AND WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-700 DRAWING 146A7502 SHEET 26 REV- REMOVAL AND INSTALL DOCUMENTED ON WORK INSTRUCTION N. 5366-E-16462-NG MATERIAL USED BAC1496-377 PO#2021-134015 AND FABRICATION SRM B737-700 51-10-02 STEP 9
